# SDR HEED064634

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 0292105230
- Condition: Failed
- Location: Gearbox
- Part time: 276 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE AND CHECK VALVE ALLOWS THE OIL TANK TO DRAIN BACK INTO THE GEARBOX AFTER SHUTDOWN .  REPLACED PART.
